Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Back pain, joint pain, physiotherapy

i am i have lower back pain actually i could say pain at hip joint i had this pain last 6 years as my doctor recommonded i went for phsyio therepy regullarly but after some days pain started then i changed doctor he gave me injection my lower back after that i got relief for one month after that same possition then I go for MRI i got that there is gap reduce between ls4 & ls5 that become 12mm instead of 14 to 18 what r u recommonded
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Your Mri report is suggestive of a reduced disc space which causes a nerve root compression leading to pain you are having. There are various treatment options like pain killers, muscle relaxants, epidural injections, physiotherapy and surgery. Your orthopedician can guide you regarding the best treatment.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 25 Apr 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor